# SDR SWAA2020090305804

- Difficulty date: July 29, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1.  REMOVED AND REPLACED FLOOR SUPPORT STA.540 BL-O TO RBL 24 PER SRM 51-40-02; SRM 51-40-05 AND DWG. 143A5240 91195U 8.9.20.
